# SDR CALA2025090808583

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N7130
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FWD WTB, LH SIDE STA 900 UNDER PANEL 193AL TEE CHORD HAS CORROSION. ESFR COMPLETED. REPAIRED TEE CHORD AT LOWER FUSELAGE STA 900 BETWEEN LBL 20 AND RBL 20 I.A.W. B757-300 SRM 51-70-12-0G-0.
